Alert archive / Texas / Tornado Warnings in 2010

Tornado Warning 65, NWS Amarillo, TX

June 13, 2010Beaver County, Oklahoma; Lipscomb County, Ochiltree County, Texas

NWS Amarillo, TX issued this tornado warning at Jun 13, 2010, 5:19 PM CDT for Beaver County, Oklahoma; Lipscomb County, Ochiltree County, Texas. It was in force for 41 min. 7 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 13, 2010, 5:19 PM CDT (22:19 UTC)
Expired
Jun 13, 2010, 6:00 PM CDT
In force
41 min
Issued by
NWS Amarillo, TX
Area
Storm-based polygon

Counties Beaver County, OK, Lipscomb County, TX, Ochiltree County, TX

The radar

The Dodge City radar (KDDC), 156 km from the middle of the area, began a volume at 22:19 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 13, 5:24 PM CDTTORNADO7 Ese Wolf Creek Park, TXBRIEF ROPE TORNADO REPORTED 2 MILES SOUTH OF THE INTERSECTION OF HIGHWAY 23 AND FM 3260.
Jun 13, 5:55 PM CDTHAIL 1.55 Sw Darrouzett, TXHAIL WAS ONGOING AND KNOCKING LEAVES OFF OF TREES.
Jun 13, 5:57 PM CDTHAIL 1.253 S Darrouzett, TX
Jun 13, 6:00 PM CDTHAIL 35 Se Darrouzett, TXALSO HAD NUMEROUS 2 INCH HAIL STONES FALLING.
Jun 13, 6:07 PM CDTHAIL 22 E Darrouzett, TX
Jun 13, 6:07 PM CDTHAIL 33 E Darrouzett, TX
Jun 13, 6:08 PM CDTHAIL 3.53 Ese Darrouzett, TX

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this tornado warning; the first came 5 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 13, 2:02 PM CDTTornado WatchSPC8 hr

The nearest sounding before it

Amarillo Airport, TX (KAMA), launched 12:00Z, 10.3 hours before the alert went out and 176 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Amarillo Airport, TX at 12:00Z on 2010-06-13Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1689 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Amarillo Airport, TX at 12:00Z on 2010-06-13The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 188 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1689 J/kg
Mixed-layer CIN
-5 J/kg
Mixed-layer LCL
782 m above ground
0-6 km bulk shear
40 kt
0-1 km storm-relative helicity
188 m²/s²
0-3 km storm-relative helicity
182 m²/s²
Significant tornado parameter
1.6
Supercell composite
8.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

872 
WFUS54 KAMA 132219
TORAMA
OKC007-TXC295-357-132300-
/O.NEW.KAMA.TO.W.0065.100613T2219Z-100613T2300Z/

BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE AMARILLO TX
519 PM CDT SUN JUN 13 2010

THE NATIONAL WEATHER SERVICE IN AMARILLO HAS ISSUED A

* TORNADO WARNING FOR...
  SOUTH CENTRAL BEAVER COUNTY IN THE PANHANDLE OF OKLAHOMA.
  LIPSCOMB COUNTY IN THE PANHANDLE OF TEXAS.
  EAST CENTRAL OCHILTREE COUNTY IN THE PANHANDLE OF TEXAS.

* UNTIL 600 PM CDT

* AT 516 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS HAVE
  DETECTED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO. THE
  MOST DANGEROUS PART OF THIS STORM WAS LOCATED NEAR WOLF CREEK
  PARK...OR ABOUT 15 MILES SOUTHEAST OF PERRYTON...MOVING NORTHEAST
  AT 35 MPH.

* SOME LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE WOLF CREEK
  PARK...LIPSCOMB AND DARROUZETT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A TORNADO MAY FORM AT ANY TIME...TAKE COVER NOW! ABANDON MOBILE HOMES
AND VEHICLES FOR MORE SUBSTANTIAL SHELTER. AVOID WINDOWS.

TO REPORT SEVERE WEATHER...PLEASE CALL THE NATIONAL WEATHER SERVICE
AT 8 0 6 3 3 5 1 1 2 1.

&&

LAT...LON 3669 10024 3621 10008 3613 10064 3628 10069
TIME...MOT...LOC 2219Z 233DEG 29KT 3626 10057

$$

JOHNSON
2 follow-up statements
980 
WWUS54 KAMA 132229
SVSAMA

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE AMARILLO TX
529 PM CDT SUN JUN 13 2010

OKC007-TXC295-357-132300-
/O.CON.KAMA.TO.W.0065.000000T0000Z-100613T2300Z/
BEAVER OK-LIPSCOMB TX-OCHILTREE TX-
529 PM CDT SUN JUN 13 2010

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 600 PM CDT FOR EAST
CENTRAL OCHILTREE...NORTHERN LIPSCOMB AND SOUTH CENTRAL BEAVER
COUNTIES...

AT 525 PM CDT...TRAINED WEATHER SPOTTERS REPORTED A BRIEF ROPE 
TORNADO 2 MILES SOUTH OF THE INTERSECTION OF HIGHWAY 23 AND FM 3260. 
THIS TORNADO WAS LOCATED 13 MILES WEST OF LIPSCOMB...MOVING 
NORTHEAST AT 30 MPH.

SOME LOCATIONS AFFECTED BY THE TORNADO INCLUDE...LIPSCOMB AND
DARROUZETT.

IN ADDITION TO THE THREAT OF A TORNADO...THIS STORM IS CAPABLE OF 
PRODUCING TENNIS BALL SIZE HAIL AND DESTRUCTIVE STRAIGHT LINE WINDS. 
GO TO A SAFE PLACE NOW.

TO REPORT SEVERE WEATHER...PLEASE CALL THE NATIONAL WEATHER SERVICE
AT 8 0 6 3 3 5 1 1 2 1.

LAT...LON 3616 10053 3632 10061 3669 10024 3621 10008
TIME...MOT...LOC 2228Z 239DEG 28KT 3626 10048

$$

JOHNSON
761 
WWUS54 KAMA 132247
SVSAMA

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE AMARILLO TX
547 PM CDT SUN JUN 13 2010

OKC007-TXC357-132256-
/O.CAN.KAMA.TO.W.0065.000000T0000Z-100613T2300Z/
BEAVER OK-OCHILTREE TX-
547 PM CDT SUN JUN 13 2010

...THE TORNADO WARNING FOR EAST CENTRAL OCHILTREE AND SOUTH CENTRAL
BEAVER COUNTIES IS CANCELLED...

AT 546 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED THAT
THE STORM THAT PROMPTED THE TORNADO WARNING HAS MOVED OUT OF THE 
AREA. THEREFORE THE TORNADO WARNING IS CANCELLED.

TO REPORT SEVERE WEATHER...PLEASE CALL THE NATIONAL WEATHER SERVICE
AT 8 0 6 3 3 5 1 1 2 1.

LAT...LON 3622 10035 3636 10044 3649 10017 3625 10009
TIME...MOT...LOC 2246Z 239DEG 28KT 3633 10033

$$

TXC295-132300-
/O.CON.KAMA.TO.W.0065.000000T0000Z-100613T2300Z/
LIPSCOMB TX-
547 PM CDT SUN JUN 13 2010

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 600 PM CDT FOR NORTHERN
LIPSCOMB COUNTY...

AT 544 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO 
DETECT A THUNDERSTORM CAPABLE OF PRODUCING A TORNADO.  THE MOST 
DANGEROUS PART OF THIS STORM WAS LOCATED WAS LOCATED 8 MILES 
NORTHWEST OF LIPSCOMB...MOVING NORTHEAST AT 30 MPH.

SOME LOCATIONS AFFECTED BY THE TORNADO INCLUDE...FOLLETT.

A TORNADO MAY FORM AT ANY TIME...TAKE COVER NOW. ABANDON MOBILE HOMES
AND VEHICLES FOR MORE SUBSTANTIAL SHELTER. AVOID WINDOWS.

TO REPORT SEVERE WEATHER...PLEASE CALL THE NATIONAL WEATHER SERVICE
AT 8 0 6 3 3 5 1 1 2 1.

LAT...LON 3622 10035 3636 10044 3649 10017 3625 10009
TIME...MOT...LOC 2246Z 239DEG 28KT 3633 10033

$$

JOHNSON

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Amarillo, TX wrote its last area forecast discussion before this tornado warning went out at Jun 13, 3:29 PM CDT, 1 hour 50 minutes earlier.

Area forecast discussion, Jun 13, 3:29 PM CDT, 1 hour 50 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE AMARILLO TX
329 PM CDT SUN JUN 13 2010

.DISCUSSION...
ONCE AGAIN...SEVERE WEATHER THREAT WILL FORCE A SHORTER AFD THAN
NORMAL. STORMS ARE FORMING ALONG THE STATIONARY FRONT WHICH IS
SITUATED FROM AROUND TUCUMCARI TO BUSHLAND THEN NORTH TO
BORGER...SPEARMAN AND TOWARD DODGE CITY. AT THE SAME TIME...THE UPPER
LOW HAS DRIFTED TO THE EAST PROVIDING A STRONG WIND COMPONENT ALOFT
ALONG WITH A MORE SOUTH TO NORTH ORIENTATION. SO THIS WILL FAVOR
TRAINING STORMS ALONG THE NORTH SOUTH PORTION OF THE FRONT. ONCE
AGAIN...HEAVY RAIN IS A SIGNIFICANT THREAT AND WE HAVE ISSUED A FLASH
FLOOD WATCH FOR THE MUCH OF THE NORTHEAST PANHANDLES. SHEAR PROFILES
SUPPORT SUPERCEL STORMS ESPECIALLY ALONG AND NORTH OF THE FRONT...SO
ISOLD TORNADOES ARE AGAIN POSSIBLE ALONG WITH LARGE HAIL AND
DOWNBURST WINDS.

STRONGER COLD FRONT SHOULD MAKE ITS PUSH SOUTH THIS EVENING AND MOVE
THROUGH THE SOUTHERN TEXAS PANHANDLE BY 12Z MONDAY. HOWEVER...THIS
FRONT IS ALSO PROGGED TO STALL JUST SOUTH OF THE TEXAS PANHANDLE.
FLOW ALOFT WILL TRANSITION TO MORE SOUTHWESTERLY AS THE BASE OF THE
UPPER TROUGH APPROACHES THE AREA...SO LOCATIONS IN THE SOUTHEAST
TEXAS PANHANDLE WILL BE MOST FAVORED FOR HEAVY RAIN AND ANY SEVERE
THREAT MONDAY. FAVORED THE COOLER GUIDANCE SOLUTIONS THROUGH TUESDAY
BASED ON THE FRONTAL POSITION AND EXPECTED CLOUD COVER AND STORMS.

STATIONARY FRONT MAY TRY TO LIFT SLOWLY NORTH OF TUESDAY WHILE THE
FLOW ALOFT BECOMES ZONAL. CARRIED SLIGHT CHANCE POPS ACROSS THE
PANHANDLES THROUGH TUESDAY NIGHT...BUT ONCE AGAIN KEPT THE DRY
FORECAST GOING THROUGH THE END OF THE WEEK AS WEAK RIDGING BUILDS
OVER THE AREA. THERE IS A CAVEAT HOWEVER...AS THE DRYLINE SHOULD
REFORM ACROSS EASTERN NEW MEXICO AS A LEE SIDE TROUGH DEEPENS OVER
EASTERN COLORADO. WITH THE WEAK FLOW ALOFT DUE TO THE RIDGE...ITS
POSSIBLE ANY STORMS THAT FORM IN EASTERN NEW MEXICO WILL NOT BE ABLE
TO REACH THE PANHANDLES. SO IF THE RIDGE HOLDS...THE DRY FORECAST MAY
PAN OUT.

JJB

&&

.FIRE WEATHER...
MOISTURE IN PLACE ALONG WITH COOLER AIR BEHIND A FRONT SHOULD KEEP
THE FIRE WEATHER CONCERNS LOW THROUGH TUESDAY. INCREASING
TEMPERATURES ARE EXPECTED BY THE END OF THE WEEK WHICH SHOULD CAUSE
THE RH VALUES TO FALL ESPECIALLY IN THE WESTERN PANHANDLES.

JJB

&&

.PRELIMINARY POINT TEMPS/POPS...
AMARILLO TX                60  77  60  83  64 /  30  30  50  20  20
BEAVER OK                  59  77  59  84  65 /  70  30  30  20  20
BOISE CITY OK              53  73  55  83  60 /  40  20  30  20  20
BORGER TX                  60  79  62  85  66 /  40  30  40  20  20
BOYS RANCH TX              59  79  60  84  63 /  30  30  40  20  20
CANYON TX                  61  80  61  87  63 /  30  30  50  20  20
CLARENDON TX               68  81  63  85  66 /  30  40  60  20  20
DALHART TX                 55  75  56  84  59 /  30  20  30  20  20
GUYMON OK                  57  74  59  85  63 /  60  20  30  20  20
HEREFORD TX                59  80  61  85  62 /  20  30  40  20  20
LIPSCOMB TX                64  79  61  86  66 /  60  30  40  20  20
PAMPA TX                   61  75  61  83  64 /  40  30  50  20  20
SHAMROCK TX                70  85  65  87  67 /  30  40  60  20  20
WELLINGTON TX              72  86  66  88  67 /  30  40  60  20  20

&&

.AMA WATCHES/WARNINGS/ADVISORIES...
TX...FLASH FLOOD WATCH THROUGH MONDAY MORNING FOR THE FOLLOWING
     ZONES: HANSFORD...HUTCHINSON...LIPSCOMB...MOORE...
     OCHILTREE...ROBERTS...SHERMAN.

OK...FLASH FLOOD WATCH THROUGH MONDAY MORNING FOR THE FOLLOWING
     ZONES: BEAVER...TEXAS.

&&

07/14
Hazardous weather outlook, Jun 13, 1:22 PM CDT, 3 hours 57 minutes before
TEXAS/OKLAHOMA PANHANDLES HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE AMARILLO TX
122 PM CDT SUN JUN 13 2010

OKZ001>003-TXZ001>020-141200-
ARMSTRONG-BEAVER-CARSON-CIMARRON-COLLINGSWORTH-DALLAM-DEAF SMITH-
DONLEY-GRAY-HANSFORD-HARTLEY-HEMPHILL-HUTCHINSON-LIPSCOMB-MOORE-
OCHILTREE-OLDHAM-POTTER-RANDALL-ROBERTS-SHERMAN-TEXAS-WHEELER-
122 PM CDT SUN JUN 13 2010

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE TEXAS AND OKLAHOMA
PANHANDLES.

.DAY ONE...

THUNDERSTORMS WILL BE POSSIBLE ACROSS THE TEXAS AND OKLAHOMA
PANHANDLES THROUGH SUNDAY NIGHT. SOME OF THE THUNDERSTORMS THAT
DEVELOP MAY BE SEVERE. LARGE HAIL AND DAMAGING WINDS WILL BE THE
PRIMARY THREATS...THOUGH A FEW TORNADOES MAY ALSO BE POSSIBLE. IN
ADDITION...HEAVY RAIN WILL BE POSSIBLE LEADING TO FLOODING AND FLASH
FLOODING. HANSFORD COUNTY HAD 10 INCHES OF RAINFALL SO FAR SO ANY
ADDITIONAL RAIN IN THIS AREA WILL CAUSE RAPID RISES ON PALO DURO
CREEK NEAR SPEARMAN AND OTHER FLOOD PRONE AREAS. A FLASH FLOOD WATCH
IS IN EFFECT UNTIL 7 AM CDT FOR THE NORTHCENTRAL AND NORTHEAST TEXAS
PANHANDLE.

BREEZY SOUTHERLY WINDS OF 15 TO 25 MPH WITH HIGHER GUSTS WILL BE
POSSIBLE SOUTH OF THE FRONT. THEREFORE...BOATERS ARE URGED TO
EXERCISE CAUTION ON AREA LAKES TONIGHT.

.DAYS TWO THROUGH SEVEN...

THUNDERSTORMS WILL CONTINUE TO BE POSSIBLE ACROSS THE REGION MONDAY
THROUGH TUESDAY NIGHT. SOME OF THE STORMS THAT DEVELOP COULD BE
SEVERE WITH LARGE HAIL AND DAMAGING WINDS BEING THE PRIMARY THREATS.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS AND EMERGENCY MANAGEMENT OFFICIALS ACROSS THE TEXAS AND
OKLAHOMA PANHANDLES SHOULD BE READY FOR ACTIVATION TODAY. SPOTTER
ACTIVATION MAY ALSO BE NEEDED MONDAY AND TUESDAY.

SP

In the hours before

Local storm report, Jun 13, 4:43 PM CDT, 36 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AMARILLO TX
443 PM CDT SUN JUN 13 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0442 PM     HAIL             13 S FARNSWORTH         36.13N 100.97W
06/13/2010  E1.25 INCH       OCHILTREE          TX   PUBLIC

&&

EVENT NUMBER AMA1000688

BROST
Local storm report, Jun 13, 4:44 PM CDT, 35 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AMARILLO TX
444 PM CDT SUN JUN 13 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0441 PM     TORNADO          10 N DARROUZETT         36.59N 100.33W
06/13/2010                   BEAVER             OK   OK HIGHWAY PTRL

&&

EVENT NUMBER AMA1000689

SMB
Local storm report, Jun 13, 4:45 PM CDT, 34 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AMARILLO TX
445 PM CDT SUN JUN 13 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0442 PM     TSTM WND GST     6 W SLAPOUT             36.62N 100.23W
06/13/2010  M62 MPH          BEAVER             OK   STORM CHASER

            VORTEX2 PROBE SITUATED ON US 270 WEST OF SLAPOUT WITH
            FREQUENT ONGOING GUSTS OF 50 TO 60 MPH.

&&

EVENT NUMBER AMA1000690

BROST
Local storm report, Jun 13, 4:57 PM CDT, 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AMARILLO TX
457 PM CDT SUN JUN 13 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0457 PM     HAIL             18 S PERRYTON           36.13N 100.80W
06/13/2010  E1.75 INCH       OCHILTREE          TX   LAW ENFORCEMENT

&&

EVENT NUMBER AMA1000691

SMB
Local storm report, Jun 13, 5:03 PM CDT, 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AMARILLO TX
503 PM CDT SUN JUN 13 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0458 PM     HAIL             4 W DARROUZETT          36.45N 100.40W
06/13/2010  E1.75 INCH       LIPSCOMB           TX   PUBLIC

            HAIL ENDED JUST BEFORE 5 PM LOCAL TIME.

&&

EVENT NUMBER AMA1000692

BROST
Local storm report, Jun 13, 5:11 PM CDT, 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AMARILLO TX
511 PM CDT SUN JUN 13 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0510 PM     HAIL             WOLF CREEK PARK         36.21N 100.65W
06/13/2010  E2.75 INCH       OCHILTREE          TX   TRAINED SPOTTER

            HAIL IS ONGOING.

&&

EVENT NUMBER AMA1000693

BROST

The office that day

Everything else NWS Amarillo, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 12, 7:25 PM CDTSevere Thunderstorm WarningAMABeaver95 min
Jun 12, 7:38 PM CDTSevere Thunderstorm WarningAMABeaver, Texas97 min
Jun 12, 8:53 PM CDTSevere Thunderstorm WarningAMABeaver97 min
Jun 12, 8:57 PM CDTSevere Thunderstorm WarningAMACimarron, Texas93 min
Jun 12, 9:15 PM CDTSevere Thunderstorm WarningAMABeaver, Texas90 min
Jun 12, 9:38 PM CDTSevere Thunderstorm WarningAMACimarron, Texas97 min
Jun 12, 10:41 PM CDTSevere Thunderstorm WarningAMABeaver, Texas64 min
Jun 13, 12:17 AM CDTAreal Flood AdvisoryAMABeaver, Texas3 hr
Jun 13, 12:58 AM CDTFlash Flood WarningAMABeaver2 hr
Jun 13, 1:01 AM CDTSevere Thunderstorm WarningAMABeaver59 min
Jun 13, 1:48 AM CDTSevere Thunderstorm WarningAMABeaver3 min
Jun 13, 1:14 PM CDTFlash Flood WatchAMABeaver, Texas23 hr
Jun 13, 3:11 PM CDTSevere Thunderstorm WarningAMABeaver79 min
Jun 13, 3:56 PM CDTTornado WarningAMABeaver49 min
Jun 13, 4:05 PM CDTSevere Thunderstorm WarningAMABeaver55 min
Jun 13, 4:33 PM CDTSevere Thunderstorm WarningAMABeaver57 min
Jun 13, 4:35 PM CDTTornado WarningAMABeaver40 min
Jun 13, 4:54 PM CDTSevere Thunderstorm WarningAMABeaver66 min
Jun 13, 4:58 PM CDTSevere Thunderstorm WarningAMABeaver62 min
Jun 13, 5:14 PM CDTAreal Flood AdvisoryAMABeaver3 hr
Jun 13, 5:29 PM CDTFlash Flood WarningAMABeaver3 hr
Jun 13, 5:52 PM CDTSevere Thunderstorm WarningAMABeaver53 min
Jun 12, 7:01 PM CDTFlash Flood WarningAMADallam, Hansford, Hartley, Hutchinson, Moore, Ochiltree and 2 more6 hr
Jun 12, 9:02 PM CDTTornado WarningAMAHansford, Hemphill, Hutchinson, Lipscomb, Ochiltree, Roberts58 min
Jun 12, 10:20 PM CDTSevere Thunderstorm WarningAMADallam, Hartley, Oldham55 min
Jun 12, 10:38 PM CDTSevere Thunderstorm WarningAMAHansford, Hutchinson, Moore, Sherman67 min
Jun 12, 11:21 PM CDTSevere Thunderstorm WarningAMADeaf Smith, Oldham, Randall54 min
Jun 12, 11:41 PM CDTSevere Thunderstorm WarningAMAHansford, Hutchinson64 min
Jun 13, 12:07 AM CDTSevere Thunderstorm WarningAMADeaf Smith, Oldham, Randall53 min
Jun 13, 12:26 AM CDTSevere Thunderstorm WarningAMAHansford, Hutchinson, Moore, Sherman64 min
Jun 13, 2:04 AM CDTRiver Flood WarningAMAHansford, Hutchinson, Moore, Sherman19 hr
Jun 13, 3:11 AM CDTAreal Flood WarningAMAHansford, Hutchinson, Ochiltree, Roberts13 hr
Jun 13, 4:23 PM CDTSevere Thunderstorm WarningAMAHansford, Hutchinson, Ochiltree, Roberts67 min
Jun 13, 4:40 PM CDTFlash Flood WarningAMAHansford, Hutchinson, Ochiltree, Roberts4 hr
Jun 13, 5:50 PM CDTSevere Thunderstorm WarningAMAHansford, Hutchinson, Ochiltree, Roberts55 min
Jun 13, 6:37 PM CDTSevere Thunderstorm WarningAMALipscomb, Ochiltree53 min
Jun 13, 6:45 PM CDTSevere Thunderstorm WarningAMAOchiltree, Roberts60 min

Nearby

Tornado Warnings in Texas, 2010Tornado Warnings in Oklahoma, 2010Every tornado warning in 2010Tornadoes in 2010

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.